# SDR UIEA2022040900271

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS 1480 LONGERON WEB SPLICE AREA CRACK WAS FOUND AT FASTENER HOLE #20 AT BULKHEAD CHORD.( RH BS 1480 LONGERON WEB SPLICE AREA AT FASTENER HOLE #20 CRACKED HOLE REPAIRED AS PER SB 747-53A-2390 REV 1. #20 FASTENER HOLE OVERSIZE (0.500") REPAIRED IAW SB 747-53A2390 REV 1. P.53 )
